Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach pain despite giving Lanzol and Nizonide-DT to a child?

Hi Doc. My son is 10 yrs old. He has pain in his stomach. He has pain while drinking water too. Sometimes it is mild. Sometimes strong. His doctor gave him junior Lanzol and NizonideDT. I also did a sonography. It shows nothing adverse. What could be the reason of the pain. His eating habit.
Thu, 5 Mar 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Abdominal colic or colitis could be the cause. Any history of fever, vomiting, diarrhea or pain while passing stools should be ruled out. Simethicone and dicyclomine drops can aid in reducing the colic.

ope that was helpful.Let me know if i can assist you further.

Regards

Dr.Saranya Ramadoss
General and Family Health Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes stomach pain despite giving Lanzol and Nizonide-DT to a child?

Hi, Abdominal colic or colitis could be the cause. Any history of fever, vomiting, diarrhea or pain while passing stools should be ruled out. Simethicone and dicyclomine drops can aid in reducing the colic. ope that was helpful.Let me know if i can assist you further. Regards Dr.Saranya Ramadoss General and Family Health Physician